MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. AGILIA SP MC WIFI US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. AGILIA SP MC WIFI US; INFUSION PUMP SYSTEM
Model Number Z018735
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer sent in request form reporting unit needs a pm and it is giving an error code.Customer has confirmed that information regarding an ae is unknown.Device history record was reviewed and nothing was found related to the reported event.Partial device history log was reviewed.Several technical error 22 were found which confirms the reported event (force sensor issue).The reported device was received in lake zurich and its investigation was performed by our local technical team.According to provided information, nothing was noticed during both external and internal check.Several functional tests related to the reported event were carried out.All performed successfully and values were found compliant with ifu specifications compared to settings.The reported event could not be reproduced.Error 22 on the agilia connect range is a known issue for which an internal capa was opened to reduce the occurrence of this error.The investigation into this error showed that it was mainly due to a faulty force sensor.The serial number of the pump (b)(6) indicates that it is within scope of this capa, which states to replace the force sensor.This complaint has been added to our trend for statistical monitoring.To our knowledge this complaint is not being related to patient safety this complaint is considered as: valid.

Brand Name
AGILIA SP MC WIFI US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
Manufacturer (Section G)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR   38590
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
8475502913
MDR Report Key23527984
Report Number3000240707-2025-00570
Device Sequence Number18408452
Product Code FRN
UDI-Device Identifier04086000856058
UDI-Public04086000856058
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K210074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ018735
Device Catalogue NumberZ018735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown